MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jclinane.2016.08.039

Медицинская библиотека · Journal of clinical anesthesia · 2016

Unusual presentation of local anesthetic toxicity.

Hayaran Nitin, Sardana Rashi, Nandinie Hamse, Jain Aruna

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The local anesthetic systemic toxicity can be due to increased blood lignocaine levels or due to increased sensitivity to lignocaine. Several cases of lignocaine-induced central nervous system toxicity have been noted, but none have reported only loss of consciousness without any seizure-like activity. Intravenous lipid emulsion administration for the treatment of local anesthetic systemic toxicity is an emerging topic of discussion, and there are case reports where they had successfully been used. However, majority of them were used in the treatment of cardiovascular manifestations of local anesthetic toxicity. We report a case of a 19-year-old man who had unconsciousness on 2 separate occasions after local lignocaine infiltration to undergo surgery for dental malocclusion and the use of lipid emulsion in its management.

Для цитирования: Hayaran Nitin, Sardana Rashi, Nandinie Hamse, Jain Aruna. Unusual presentation of local anesthetic toxicity.. Journal of clinical anesthesia. 2016. DOI: 10.1016/j.jclinane.2016.08.039.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.